# SDR CA130315003

- Difficulty date: March 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 35,495 hours
- Engine: Ge CFM567B24
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Condition: Failed
- Location: Brake Sys
- Part time: 36,252 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT WHILE PERFORMING AFTER TAKEOFF CHECKS THE FLIGHT CREW REPORTED THE ANTI-SKID INOPERATIVE LIGHT BEGAN TO FLICKER AND THEN STAYED ILLUMINATED.  DUE TO OPERATIONAL LIMITATIONS ASSOCIATED WITH AN INOPERATIVE ANTI-SKID SYSTEM IT WAS DECIDED THAT THE ACFT WOULD RETURN TO ITS DEPARTING STATION.  AN UNEVENTFUL LANDING WAS MADE AND THE ACFT WAS MET BY MAINTENANCE.  MAINTENANCE CARRIED OUT THE FOLLOWING FIM TASKS AND RECTIFICATION, FIM 32-42, TASK 801.  C/O AND AACU SHOWS VALVE 4.  RESISTANCE OF NR 4 ANTI-SKID VALVE WELL OUT OF LIMITS.  NR 4 ANTI-SKID VALVE REPLACED + TESTS SERVICEABLE IAW AMM 32-42-31.  ACFT RETURNED TO SERVICE.
